Follow
Marcel Jackson
Marcel Jackson
Verified email at latrobe.edu.au - Homepage
Title
Cited by
Cited by
Year
An invitation to C-semigroups
M Jackson, T Stokes
Semigroup Forum 62, 279-310, 2001
762001
Finite semigroups whose varieties have uncountably many subvarieties
M Jackson
Journal of Algebra 228 (2), 512-535, 2000
672000
Finiteness properties of varieties and the restriction to finite algebras
M Jackson
Semigroup Forum 70 (2), 159-187, 2005
652005
Finitely based, finite sets of words
M Jackson, O Sapir
International Journal of Algebra and Computation 10 (06), 683-708, 2000
592000
Standard topological algebras: syntactic and principal congruences and profiniteness
DM Clark, BA Davey, RS Freese, M Jackson
Algebra Universalis 52, 343-376, 2005
562005
Interpreting graph colorability in finite semigroups
M Jackson, R McKenzie
International Journal of Algebra and Computation 16 (01), 119-140, 2006
532006
A finer reduction of constraint problems to digraphs
J Bulin, D Delic, M Jackson, T Niven
Logical Methods in Computer Science 11, 2015
51*2015
Modal restriction semigroups: towards an algebra of functions
M Jackson, T Stokes
International Journal of Algebra and Computation 21 (07), 1053-1095, 2011
412011
The Kuratowski closure-complement theorem
B Gardner, MG Jackson
University Of Tasmania, 2008
412008
The axiomatizability of topological prevarieties
DM Clark, BA Davey, MG Jackson, JG Pitkethly
Advances in Mathematics 218 (5), 1604-1653, 2008
392008
Monoid varieties with extreme properties
M Jackson, E Lee
Transactions of the American Mathematical Society 370 (7), 4785-4812, 2018
362018
The algebra of adjacency patterns: Rees matrix semigroups with reversion
M Jackson, M Volkov
Fields of Logic and Computation: Essays Dedicated to Yuri Gurevich on the …, 2010
332010
Agreeable semigroups
M Jackson, T Stokes
Journal of Algebra 266 (2), 393-417, 2003
322003
On the finite basis problem for finite Rees quotients of free monoids
M Jackson
Acta Sci. Math.(Szeged) 67 (1-2), 121-159, 2001
312001
Pathway dynamics can delineate the sources of transcriptional noise in gene expression
L Ham, M Jackson, MPH Stumpf
Elife 10, e69324, 2021
282021
Semigroups with if–then–else and halting programs
M Jackson, T Stokes
International Journal of Algebra and Computation 19 (07), 937-961, 2009
282009
Semilattices with closure
M Jackson
Algebra Universalis 52, 1-37, 2004
242004
Partial maps with domain and range: extending Schein's representation
M Jackson, T Stokes
Communications in Algebra 37 (8), 2845-2870, 2009
232009
Undecidability of representability as binary relations
R Hirsch, M Jackson
The Journal of Symbolic Logic 77 (4), 1211-1244, 2012
22*2012
Flat algebras and the translation of universal Horn logic to equational logic
M Jackson
The Journal of Symbolic Logic 73 (1), 90-128, 2008
212008
The system can't perform the operation now. Try again later.
Articles 1–20